# SDR R7MR35474

- Difficulty date: July 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 418008768000
- Part serial: 471
- Condition: Inoperative
- Location: T/R Control
- Part time: 65 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRO-MECHANICAL ACTUATOR INOPERATIVE.  AMBER  ON PRIMARY FLIGHT DISPLAY.  WOULD NOT PASS PREFLIGHT CHECK.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
